# SDR R61A2019111208234

- Difficulty date: November 8, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N406YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000369
- Aircraft time: 1,713 hours, 11,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 13,283 hours, 8,966 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN ABOVE COCKPIT DOOR DOES NOT ILLUMINATE WHEN EMERGENCY LIGHTS TESTED. R&R EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. OPS CHECK OK.
